Ph.D. in Mathematics, Academy of Mathematics and System Sciences, Chinese Adecamy of Science (2008), specialized in control of nonlinear PDEs. M.S. in Mathematics, Huazhong Normal University (2005), specialized in control of PDEs. B.S. in Mathematics, Huazhong Normal University (2001)
Professor, Huazhong University of Science of Tech. (2015.11-present) Associate Professor, Huazhong University of Science and Tech. (2012.11-2015.11 ) Lecturer, Huazhong university of Science and Tech. (2009.7-2012.11) Post dr., Wuhan University, (2008.7-2010.6) Visiting Scholar, University of Virginia, (2013.2-2014.2)
- Control theory of hyperbolic equations 1.Boundary stabilization, controllability problems for nonlinear hyperbolic PDE's. 2.Energy decay of nonlinear hyperbolic systems 3.Geometry tools - Nonlinear Dynamical Systems
Grants: Natural Science Foundation of China(11101166),2012.1-2014.12 Natural Science Foundation of China(61473126), 2015.1-2018.12 Publications  Li Deng, Zhifei Zhang, Controllability for transmission wave/plate equations on Riemannian manifolds, System Control Letters, 91 (2016), 48–54. Pengfei Yao, Zhifei Zhang, Weighted L2-estimates of solutions for damped wave equations with variable coefficients, Journal of Systems Science and Complexity, accepted.  Dengshan Wang，Jiang Liu，and Zhifei Zhang, Integrability and equivalence relationships of six integrable coupled Korteweg–de Vries equations, Mathematical Methods in the Applied Sciences, 2016, DOI: 10.1002/mma.3859  Zhifei Zhang, Fast decay of solutions for wave equations with localized dissipation on noncompact Riemannian manifolds, Nonlinear Analysis: Real World Applications, 27 (2016), 246–260. Zhifei Zhang; Stabilization of the wave equation with variable coefficients and a dynamical boundary control, Electron. J. Diff. Equ., Vol. 2016 (2016), No. 27, pp. 1-10.  Roberto Triggiani, Zhifei Zhang, Global uniqueness and stability in determining the electric potential coefficient of an inverse problem for Schrodinger equations on Riemannian manifolds, Journal of Inverse and Ill-posed Problem, 23 (2015), no. 6, 587–609.  Wen Zhang, Zhifei Zhang, Stabilization of transmission coupled wave and Euler-Bernoulli equations on Riemannian manifolds by nonlinear feedbacks. J. Math. Anal. Appl. 422 (2015), no. 2, 1504–1526.  Yang, Fen; Zhang, Zhifei, On the stability of the positive radial steady states for a semilinear Cauchy problem. Nonlinear Anal. 80 (2013), 109–121.  Tian Ye, Jing Chen, Zhifei Zhang, Separation transformation and new exact solutions of the (N+1)-dimensional dispersive double sine-Gordon equation, Communications in Theoretical Physics, Commun. Theor. Phys. 58 (2012), no. 3, 398–404. Yanni Guo, Qiaoli Dong, Zhifei Zhang, Notes on weak and strong convergence theorems for a finite family of asymptotically strict pseudo-contractive mappings in the immediate sense ,Computers and Mathematics with Applications, 62(2011), pp.2132-2141.  Zhifei Zhang, Periodic solutions for wave equations with variable coefficients with nonlinear localized damping, J. Math. Anal and Appl., 363(2010), pp.549-558.  Dengshan Wang, Zhifei Zhang, On the integrability of the generalized Fisher-type nonlinear diffusion equations, Journal of Physics A: Mathematical and Theoretical, 42(2009), 035209.  Zhifei Zhang, Pengfei Yao, Global smooth solutions and stabilization of non-linear elastodynamic systems with locally distributed dissipation, Systems and Control Letters, Volume 58, Issue 7 (2009), pp. 491-498.  Zhifei Zhang, Pengfei Yao, Global smooth solutions of the quasilinear wave equation with internal velocity feedback, SIAM J. on Control and Optimization, 47(4), 2008, pp.2044-2077.